# SDR SWIA202504040206

- Difficulty date: February 6, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RH LOWER WEB CORRODED (C-CHECK RO 04/04/2025)INSTALLED -2 RHS LOWER WEB, -4 RHS BUTTSTRAP -6 AND -8 SHIMS AT FS 280 REF CRJ 700 SRM 53-11-10-201-004-A01. COMPLIED WITH SKY WEST TASK CARD 51-900-1002 SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR. SEE CONTINUATION FOR DETAILS.
